Advertisement

Acta Mathematicae Applicatae Sinica

, Volume 8, Issue 4, pp 298–317 | Cite as

Theory of singular points of ordinary differential equations in complex domain

  • Qin Yuanxun 
  • Zhao Huaizhong 
Article

Abstract

In this paper, the topological of integral surfaces near certain of Lyapunov type singular points and certain type of nodes of ordinary differential equations in complex domain are studied. We introduce Briot-Bouquet transformation, in order to study the topological structure of integral surfaces near higher order singular points. At last we give an estimate of the maximum number of isolated limit integral surfaces passing through certain type of higher order singular points.

Keywords

Differential Equation Ordinary Differential Equation Singular Point Topological Structure Math Application 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Qin Yuanxun, The Integral Surface Defined by Ordinary Differential Equations (in Chinese), North-West University Press, Xi'an, China, 1985.Google Scholar
  2. [2]
    Qin Yuanxun, The Integral Curve Defined by Ordinary Differential Equations (in Chinese), Academic Press, Beijing, China, 1959.Google Scholar
  3. [3]
    Zhang Z.F., Ding T.R., Huang W.Z., Dong Z.X., Qualitative Theory of Ordinary Differential Equations (in Chinese), Academic Press, Beijing, China, 1985.Google Scholar
  4. [4]
    Qin Yuanxun, New Progress on the Integral Surface Theory Defined by Ordinary Differential Equations,Chinese Science Bulletin,33 (1988), 1361–1363.Google Scholar
  5. [5]
    Zhao Huaizhong, The Complex Hopf Bifurcation and Bifurcations of Integral Surfaces from a High Order Focus,Technical Reports in Inst. Appl. Math., No. 036, 1989.Google Scholar
  6. [6]
    Zhao Huaizhong, The Complex Hopf Bifurcation,KeXue TongBao,35:13 (1990), 1034–1035 (in Chinese).Google Scholar
  7. [7]
    Zhao Huaizhong, The Bifurcations of Integral Surfaces from a High Order Focus,KeXue TongBao,35:14 (1990), 1114–1115 (in Chinese).Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1992

Authors and Affiliations

  • Qin Yuanxun 
    • 1
    • 2
  • Zhao Huaizhong 
    • 1
  1. 1.Institute of Applied MathematicsAcademia SinicaBeijingChina
  2. 2.the Department of MathematicsUniversity of FloridaUSA

Personalised recommendations